Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 149–150 (Mi umn2295)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the topology of spaces of functions without complex singularities

V. A. Vassiliev


Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 218–219

Bibliographic databases:

MSC: 54Cxx, 58A20, 57R10, 58D05
Received: 27.09.1988

Citation: V. A. Vassiliev, “On the topology of spaces of functions without complex singularities”, Uspekhi Mat. Nauk, 44:3(267) (1989), 149–150; Russian Math. Surveys, 44:3 (1989), 218–219

Citation in format AMSBIB
\Bibitem{Vas89}
\by V.~A.~Vassiliev
\paper On the topology of spaces of functions without complex singularities
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn2295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024047}
\zmath{https://zbmath.org/?q=an:0702.57013|0691.57010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..218V}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 218--219
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300023}


Linking options:
  • http://mi.mathnet.ru/eng/umn2295
  • http://mi.mathnet.ru/eng/umn/v44/i3/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:264
    Full text:105
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021